| Model Number |
PS TIBIAL BEARING, SIZE 4, 9MM, VIT E |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual evaluation found no problems with the color or shape of the device.No problem found.
Event or Problem Description
On 9/29/2022, it was reported by a sales representative via email that an ar-523-b409 ps tibial bearing back side was round.Surgeon attempted to impact the poly in, without any success, as the surgeon could easily lift it out.The poly would not snap in.Another poly was opened and both were examined prior to implantation.That is when surgeon noticed the difference in appearance.The new poly was used to complete the case without further issues.This was discovered during a total knee procedure on (b)(6) 2022.Additional information received 10/3/2022: nothing broke inside the patient and case was completed with another ar-523-b409 ps tibial bearing from lot number 5791824.